# SDR SWAA2022102061067

- Difficulty date: October 18, 2022
- Submitted: October 20, 2022
- Operation: Air carrier
- Aircraft: N760SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27874
- Aircraft time: 76,573 hours, 45,667 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: M1674
- Part serial: BN290607
- Condition: Inoperative
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY CABIN LIGHT AT ROW 6 ABC IS INOP. / [01] REMOVED AND REPLACED EMERGENCY CABIN LIGHT ASSY AT ROW 6ABC REFERENCING AMM 33-51-03 WITH NO HELP. NON-ROUTINE STILL OPEN.;[02] REPLACED BATTERY PACK AND CHARGER BASE M1674 AT LEFT OVER WING EXIT DOOR PER AMM 33-51-06
